A remark on uniqueness criteria for initial value problem

Zuzana Došlá; Ondřej Došlý

Commentationes Mathematicae Universitatis Carolinae (1989)

  • Volume: 030, Issue: 3, page 447-453
  • ISSN: 0010-2628

How to cite

top

Došlá, Zuzana, and Došlý, Ondřej. "A remark on uniqueness criteria for initial value problem." Commentationes Mathematicae Universitatis Carolinae 030.3 (1989): 447-453. <http://eudml.org/doc/17758>.

@article{Došlá1989,
author = {Došlá, Zuzana, Došlý, Ondřej},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {uniqueness criteria; Cauchy's problem; Peron's theorem},
language = {eng},
number = {3},
pages = {447-453},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {A remark on uniqueness criteria for initial value problem},
url = {http://eudml.org/doc/17758},
volume = {030},
year = {1989},
}

TY - JOUR
AU - Došlá, Zuzana
AU - Došlý, Ondřej
TI - A remark on uniqueness criteria for initial value problem
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1989
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 030
IS - 3
SP - 447
EP - 453
LA - eng
KW - uniqueness criteria; Cauchy's problem; Peron's theorem
UR - http://eudml.org/doc/17758
ER -

References

top
  1. Banas' J., Hajnosz A., Wedrychowicz S., Relations among various criteria of uniqueness for ordinary differential equations, Comment. Math. Univ. Carolinae 22 (1981), 59-70. (1981) Zbl0448.34002MR0609936
  2. Banas' J., Rivero J., Remarks concerning I. Witte's theorem and its applications, Comment. Math. Univ. Carolinae 28 (1987), 23-31. (1987) Zbl0627.34073MR0889765
  3. Bernfeld S. R., Driver R. D., Lakshmikantham V., Uniqueness for ordinary differential equations, Math. Systems Theory 9 (1975/6), 359-367. (1975) Zbl0329.34003MR0447673
  4. Lemmert R., Über einen Satz von Wiite, Math. Z. 145 (1975), p. 289. (1975) MR0390330
  5. Lemmert R., Zur Eindentigkeitsbedingung von Nagumo, Comment. Math. Univ. Carolinae 29 (1988), 293-294. (1988) Zbl0646.34071MR0957398
  6. Olech C., Remarks concerning criteria for uniqueness of solutions of ordinary differential equations, Bull. Acad. Polon. Sci., Ser. sci math., astr. et phys. 8 (1960), 661-666. (1960) Zbl0173.33701MR0132228
  7. Perron O., Über Ein- und Mehrdeutigkeit des Integrals eines Systems von Differentialgleichungen, Math. Ann. 95 (1926), 98-101. (1926) Zbl51.0331.07MR1512265
  8. Tesařová Z., Došlý O., General uniqueness theorems for ordinary differential equations, Arch. Math. 4, 10 (1980), 217-224. (1980) Zbl0452.34001MR0594469
  9. Walter W., Bemerkungen zu verschiedenen Eindeutigkeitskriterien für gewöhnliche Difftrentialgleichungen, Math. Z. 84 (1964), 222-227. (1964) Zbl0125.04401MR0167676
  10. Witte J., Uniqueness theorem for ordinary differential equations y ' = f ( x , y ) , Math. Z. 140 (1974), 281-287. (1974) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.